# SDR CALA2015051800404

- Difficulty date: May 17, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 43,573 hours, 14,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14634000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN THICKNESS CHECK FROM STATION 1325 - 1420 FOUND DAMAGED & OUT OF LIMITS AT STATION 1330, STRINGER 30.  DIMENSIONS GIVEN TO ENGINEERING MEASURED 0.0490.  REPAIRED IAW SRM 53-00-01 REPAIR 2 CATEGORY B, SEE NR 4893220, 21, 22, 24, 26, 27, 28, 29, 4893155 & 4893156 FOR ALL WORK PERFORMED.  INSPECTION REQUIREMENTS IAW TABLE V, INSPECTION THRESHOLD AT 25,000 FLIGHT CYCLES & AT 6,000 FLIGHT CYCLES THERE AFTER NDT PART 6.  ACCOMPLISH INITIAL INSPECTION AT 25,000 FLIGHT CYCLES THERES HOLD & REPEAT INSPECTIONS EVERY 3000 FLIGHT CYCLE INTERVALS THERE AFTER.
